Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 19  |  Issue : 1  |  Page : 54-57

Nifedipine-induced gingival enlargement: A case report with review


1 Department of Oral Medicine and Radiology, AB Shetty Memorial Institute of Dental Sciences, NITTE (Deemed to be University), Mangalore, Karnataka, India
2 Department of Oral Medicine and Radiology, Yenepoya Dental College, Yenepoya (Deemed to be University), Mangalore, Karnataka, India
3 Department of Oral Medicine and Radiology, Century Dental College, Poinachi, Kerala, India

Correspondence Address:
Dr. Sajad Ahmad Buch
Department of Oral Medicine and Radiology, Yenepoya Dental College, Yenepoya (Deemed to be University), Mangalore - 575 018, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/cmi.cmi_136_20

Rights and Permissions

Calcium-channel blockers (CCBs) are widely used for the treatment of various cardiac conditions. Although CCBs have gained mass acceptance and popularity among the medical fraternity, their effect on the oral cavity is often under-reported and rarely debated. This group of medication causes gingival enlargement in some patients, affecting normal practice of oral hygiene, masticatory functions, besides causing esthetic concerns. A severe case of gingival enlargement is presented in a 53-year-old female patient with a history of nifedipine use.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed144    
    Printed0    
    Emailed0    
    PDF Downloaded12    
    Comments [Add]    

Recommend this journal